# SDR IXXA05SMN82S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, EXTERNAL DOUBLER LEFT AFT FUSELAGE BELOW L-2 DOOR.  REPAIR FAILED ASSESSMENT DOUBLER NOT THICK ENOUGH, SIDES 2 UPPER AND 4 LOWER EXCEED AVERAGE RIVET SPACING SIDES 1 FWD, 2 UPPER, 3 AFT, 4 LOWER EXCEED MAX RIVET SPACING. UPGRADE REPAIR PER DACO DC-8 SRM (STA FS 1670).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05283 DATE 07-06-05, SEMAN DWG ED 4002 DATE 07-01-05, EO SEMAN NR 2005904 DATE 07-06-05.  REMOVED EXISTING REPAIR DOUBLER IAW DC-8 SRM 51-1-21 PAGE 1.  PERFORMED DETAILED VISUAL INSPECTION.  NO CRACK FOUND, NO CORROSION FOUND.  FABRICATED REPAIR DOUBLER (ALCLAD 7075 T6 0.050”) + INTERNAL FINGER DOUBLER (ALCLAD 7075 T6 0.032”) IAW SEMAN DWG ED 4002, DC-8 SRM 51-1-4 PAGE 1.  C
